# SDR AALA2000370

- Difficulty date: January 25, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N892AA
- Make and model: Boeing 727223
- Aircraft serial: 22008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Casting
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - RIGHT WING AFT BOTTLE BOTL CASTING HAS SEVERAL DEEP PITS IN AFT BUSHING AREA AT CASTING.  BORED RIGHT AFT CASTING TO REMOVED CORROSION PER ESO 11697 DATED 1/20/200.  INSTALLED BUSHING WITH SLEEVE.  (M)
